# SDR DXTA2023110699900

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500162
- Aircraft time: 8,631 hours, 6,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING PREFLIGHT WITH THE EMERGENCY LIGHTS IN THE ON  OR ARMED POSITION, LIGHTS BEGAN TO FLASH OFF AND ON AFTER ABOUT 15 SECONDS AND WILL NOT STOP FLASHING UNTIL THE SWITCH GETS PLACED IN THE OFF POSITION. ///SIGN-OFF/// PERFORMED NJA  TC-505-33-200403 DATED 04/23/20 EMBRAER 505 EMER LIGHT TOP CHARGE. VERIFED NOT LIGHT WERE FLICKERING. PERFORMED OPS CHECK OF LIGHTING TWICE AND NO FLIKERING. WORK DONE IAW NJA TASK CARDS AND EMB 505 M.M. 33-52-01.
